| Model Number |
4968-35 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited t-wave oversensing (twos) post ventricular pace (vp), which was addressed through reprogramming.It was further reported that the patient had an electrocardiogram indicating that the device was not tracking the patient¿s p-wave after some ventricular event.Further reprogramming was performed to address twos.The rv lead remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 4968-25 lead implanted: (b)(6) 2016 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.